advertisement
Question
Posted by: Janjac | 2008-11-09

Pregnant and on the pill????

Hi,

I started taking the Yasmin pill two months ago to regulate my periods and prevent pregnancy.
We had sexual intercourse without protection on the 12th day after the start of my period in month 2.
I started bleeding for one day a few days before I was supposed to have my period.
My breasts are tender and I have noticed prominent veins on them which I have never noticed before.
I have slight back pressure and shortness of breath....which happened to me the first time I fell pregnant.
Also extremely tired. On wednesday the 12th november it will be 5 weeks since the first day of my last proper period.
I have taken 2 home tests last week...both are negative.
Is it too early to tell...or are these hormonal changes due to the pill???
Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The changes are most likely due to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement